Alert archive / Louisiana / Tornado Warnings in 2020

Tornado Warning 34, NWS Shreveport, LA

April 19, 2020Grant Parish, LaSalle Parish, Winn Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 19, 2020, 1:56 PM CDT for Grant Parish, LaSalle Parish, Winn Parish, Louisiana. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2020, 1:56 PM CDT (18:56 UTC)
Expired
Apr 19, 2020, 2:35 PM CDT
In force
39 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 77 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 2:20 PM CDTTSTM WND DMG8 Sw Georgetown, LATREES DOWN IN KISATCHIE FOREST ON FOREST SERVICE ROAD 131, POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 8:41 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 561 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
561 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

556 
WFUS54 KSHV 191856
TORSHV
LAC043-059-127-191945-
/O.NEW.KSHV.TO.W.0034.200419T1856Z-200419T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
156 PM CDT Sun Apr 19 2020

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northeastern Grant Parish in north central Louisiana...
  Northwestern La Salle Parish in north central Louisiana...
  Southeastern Winn Parish in north central Louisiana...

* Until 245 PM CDT.
    
* At 156 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 11 miles east of Montgomery, or 15 miles south 
  of Winnfield, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Jena around 235 PM CDT.
  Midway around 240 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Zenoria, Urania, Williana, Georgetown, Rochelle and Tullos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3164 9277 3175 9278 3190 9215 3170 9210
TIME...MOT...LOC 1855Z 261DEG 41KT 3170 9270 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
2 follow-up statements
178 
WWUS54 KSHV 191916
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
216 PM CDT Sun Apr 19 2020

LAC043-059-127-191945-
/O.CON.KSHV.TO.W.0034.000000T0000Z-200419T1945Z/
Grant LA-La Salle LA-Winn LA-
216 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHEASTERN GRANT...NORTHWESTERN LA SALLE AND SOUTHEASTERN WINN
PARISHES...
    
At 215 PM CDT, a severe thunderstorm capable of producing a tornado
was located 17 miles northeast of Colfax, or 18 miles southeast of
Winnfield, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Jena around 240 PM CDT.
  Midway around 245 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Zenoria, Georgetown, Rochelle, Tullos and Urania.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3166 9256 3178 9254 3190 9215 3170 9210
TIME...MOT...LOC 1915Z 262DEG 38KT 3168 9249 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15
610 
WWUS54 KSHV 191935
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
235 PM CDT Sun Apr 19 2020

LAC043-059-127-191944-
/O.CAN.KSHV.TO.W.0034.000000T0000Z-200419T1945Z/
Grant LA-La Salle LA-Winn LA-
235 PM CDT Sun Apr 19 2020

...THE TORNADO WARNING FOR NORTHEASTERN GRANT...NORTHWESTERN LA SALLE
AND SOUTHEASTERN WINN PARISHES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  

A Tornado Watch remains in effect until 300 PM CDT for north central
Louisiana.

LAT...LON 3166 9256 3178 9254 3190 9215 3170 9210
TIME...MOT...LOC 1932Z 261DEG 41KT 3171 9224 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 12:53 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 19, 12:53 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1253 PM CDT Sun Apr 19 2020

.AVIATION...

For the 19/18z TAF period...Active weather to across the region
over the next 12 hours. Latest radar imagery shows widespread
strong to severe thunderstorms moving across much of the area.
Thunderstorms will be capable of producing large hail, damaging
winds, and even some tornadoes. The severe weather threat will
begin to diminish as we head into the evening hours as a cold
front advances east along with an upper trough moving across the
Red River Valley. Widespread LIFR conditions are being seen across
the area and will continue through the end of this TAF period.
/33/

&&

.PREV DISCUSSION... /issued 849 AM CDT Sun Apr 19 2020/

UPDATE...

Tornado Watch #120 has been issued for all of our Louisiana
Parishes along with counties across east and deep east Texas along
and south of I-20. National Mosaic Radar imagery showing
thunderstorms developing along and west of I-45 between Houston
and Dallas. Expecting this activity to gradually increase in
coverage and intensity and eventually push into the area over the
next few hours. /33/

PREV DISCUSSION... /issued 441 AM CDT Sun Apr 19 2020/

SHORT TERM.../Today through Monday/

Another Significant Severe Weather Event Expected Today...

Sfc analysis early this morning indicates the warm front along the
TX/LA coast has begun its northward retreat with dew points in the
mid and upper 60s to lower 70s eventually spreading across much of
our region later this morning into the afternoon. The warm front
is progged to reach near the I-20 corridor by around midday just
as a cold front begins to shift east of I-35 in north central TX
toward the Ark-La-Tex. Looking aloft, a rather progressive and
potent upper level trough will be quickly ejecting eastward from
eastern NM across TX to provide ample forcing for rapid upscale
growth of thunderstorms in the expanding warm sector from East
Texas across much of North Louisiana through late this morning.
These storms may initially originate as clusters with an eventual
QLCS complex likely forming with continued progression farther
east. During this initial phase of convection, large hail and
damaging winds will be the most likely threats. However, as the
day wears on, the likelihood of more individual sfc-based storms
will increase, especially across much of North Louisiana and back
into Deep East Texas where a Moderate Risk of severe weather is
highlighted in SPC's Day 1 Convective Outlook. This area will be
of greatest concern for the possibility of several strong and
potentially long-tracked tornadoes due to the increasingly warm
and buoyant environment as instability approaches 2000-2500 J/kg
at the sfc and possibly higher into the afternoon with 0-1 km
shear values in the 300-400 m2/s2 range. Hence, the Moderate Risk
area is indicative of the increasing tornado threat as we shift
from late morning into the afternoon along and south of the warm
front, generally near the AR/LA border westward along I-20 in East
Texas which is encompassed in the Enhanced Risk area. The tornado
threat decreases sharply as you move farther north into Southwest
Arkansas and along the I-30 corridor where a Slight Risk is found.
Any severe storms across this area would most likely pose a large
hail or damaging wind threat from late morning through afternoon.

As the cold front enters the region later on today, the tornado
threat will gradually diminish from west to east as we approach
the evening hours. However, much like last weekend's severe event,
the upper trough will just begin to pivot into the region as it
tracks along the Red River Valley with additional strong to severe
convection possible from late afternoon through around sunset. If
this potential second round does materialize, large hail would be
the main concern along with damaging winds as a secondary threat.
Although the threat for flash flooding is generally low for this
event, cannot rule out some localized flooding where storms drop
an inch or two of rainfall in a short amount of time. Otherwise,
the severe weather threat should be wrapping up entirely by early
evening as the cold front quickly races toward the coast and upper
trough shifts east toward the Mississippi River. Much cooler air
will spill in behind the front as temperatures dip down into the
50s for overnight lows.

Post-frontal conditions on Monday may allow for partial clearing,
but expect cloud cover to generally linger through the day with
temperatures rebounding into the mid to upper 70s for afternoon
highs, very seasonable for this time of year as we look toward the
final third of this very active month of April.

/19/

LONG TERM.../Monday Night through Sunday Night/

Monday Night, we will be dealing with WNW flow aloft across much of
the Southern Plains/Lower Miss Valley. The cold front that will move
through our region late today into tonight will be located along the
SE TX/LA Gulf Coast to begin the period. Sfc ridging will be in
place across our region resulting in rather pleasant temperatures
Monday Night. As we move into Tue, sfc ridging will move well east
of our region, allowing for returning southerly component to our
wind and as a result, should see temperatures warming into the lower
80s across many locations. The warming trend will continue into
Tuesday Night as we should quickly see returning low level moisture
by this time ahead of our next storm system set to effect our area
Wed/Wed Night.

This next upper level trough will move quickly out of the Four
Corners Region of the country Tue Night and into the Plains on Wed.
Flow across the Southern Plains/Lower Miss Valley will quickly shift
from WNW to SW and we should begin to see good upper forcing moving
into at least our west half during the day Wed. Medium range progs
are showing good agreement with sfc cyclogenesis moving quickly out
of the OK/TX Pndl region of the country Wed Morning, into Eastern OK
late Wed Aftn and into Central AR early Thu Morning. Given this
track of the sfc low, our entire region should be well into the warm
sector as 2M dewpoints of 65+ should have returned to our northern
most zones with 70+ dewpoints possibly as far north as the I-20
Corridor late Wed Aftn/Night. Adding to this the likelihood of the
trough ejecting out with a negative tilt given LFQ region of a 120Kt
upper jet and with an obvious uptick in instability ahead of this
trough axis late Wed/Wed Night with increasing mid level and low
level shear parameters, there is enough confidence in adding severe
wording to our weather grids and given PWAT values nearing 2 inches
during this timeframe as well, will add heavy rain wording to the
grids as well. Depending on how much rainfall our region sees over
the next 24 hours, this mid week system could result in more
widespread flooding concerns but timing of the system is critical
thus will continue to monitor.

We lose the effects of the trough early on Thu but there is no rest
for the weary as there are indications of yet another trough that
could bring strong storms back into our region as early as Friday
into Friday Night but given the wide temporal range in the medium
range, will just advertise low end chance pops for now.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  57  76  56  82 /  30   0   0  10
MLU  56  74  54  81 /  60   0   0  10
DEQ  51  74  49  80 /  30   0   0  10
TXK  54  73  53  80 /  30   0   0  10
ELD  53  75  49  81 /  50   0   0  10
TYR  57  76  57  82 /  10   0   0  10
GGG  56  76  54  83 /  10   0   0  10
LFK  59  79  59  85 /  10   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

33/19/13
Hazardous weather outlook, Apr 19, 3:54 AM CDT, 10 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
354 AM CDT Sun Apr 19 2020

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-201200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
354 AM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Another widespread severe weather outbreak is likely today through
this evening across much of the Four State Region. Very large
hail, destructive wind gusts and isolated tornadoes, some long
tracked and significant, will be possible. The greatest tornado
threat should be across Deep East Texas into all of Northern and
Northeast Louisiana, late this morning through the afternoon
hours. Another severe weather threat may materialize this evening
into the early overnight hours near and north of the Interstate 20
Corridor of Northeast Texas and Northern Louisiana. The threat
with this secondary severe weather possibility would be large hail
and damaging wind gusts. While very heavy downpours will be
possible today, flash flooding should stay confined to flood prone
areas with widespread flooding not likely through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another round of severe weather will be possible late Wednesday
through Wednesday Night across the Four State Region. While
details are still far from certain at this time, this mid week
system is concerning for a large portion of our region with an
excessive heavy rainfall threat as well.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will be necessary for today into
this evening. Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

13

In the hours before

Special weather statement, Apr 19, 1:13 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
113 PM CDT Sun Apr 19 2020

TXZ110>112-124>126-136>138-191915-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-Camp TX-Marion TX-
Wood TX-Morris TX-
113 PM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SMITH...WESTERN
MARION...SOUTHWESTERN CASS...NORTHWESTERN HARRISON...SOUTHEASTERN
WOOD...UPSHUR...SOUTHERN MORRIS...SOUTHEASTERN CAMP AND NORTHWESTERN
GREGG COUNTIES UNTIL 215 PM CDT...

At 112 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosewood, or 12 miles west of Gilmer, moving east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Hughes Springs, Lone Star,
Big Sandy, Hawkins, Ore City, Clarksville City, East Mountain,
Harleton, Diana, Rosewood, Jenkins, West Mountain, Cedar Springs,
Winona, Avinger and Union Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 300 PM CDT for northeastern
Texas.

LAT...LON 3249 9518 3275 9529 3305 9459 3266 9445
TIME...MOT...LOC 1812Z 249DEG 38KT 3268 9516

50
Local storm report, Apr 19, 1:24 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     1 N KEACHI              32.19N 93.92W
04/19/2020                   DE SOTO            LA   LAW ENFORCEMENT

            TREE DOWN ON HWY 172.

&&

25
Local storm report, Apr 19, 1:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     CONVERSE                31.78N 93.69W
04/19/2020                   SABINE             LA   LAW ENFORCEMENT

            TREES REPORTED DOWN ALL OVER NORTHERN SABINE
            PARISH AND NEAR CONVERSE.

&&

25
Local storm report, Apr 19, 1:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HAIL             6 SSW CUSHING           31.74N 94.90W
04/19/2020  E1.50 INCH       NACOGDOCHES        TX   PUBLIC

            PING PONG SIZED HAIL REPORTED IN LILBERT.

&&

25
Special weather statement, Apr 19, 1:43 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
143 PM CDT Sun Apr 19 2020

TXZ166-167-191930-
Sabine TX-San Augustine TX-
143 PM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN AUGUSTINE AND
SABINE COUNTIES UNTIL 230 PM CDT...

At 142 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Pineland, or 12 miles north of Ebenezer, moving east at
35 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Milam, Hemphill, Pineland, Bronson, McElroy, Fairmount, Yellowpine
and Columbus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 PM CDT for northwestern
Louisiana...and eastern Texas.

LAT...LON 3118 9424 3128 9427 3145 9371 3144 9369
      3141 9370 3139 9367 3137 9367 3137 9364
      3135 9367 3131 9369 3128 9365 3127 9364
      3127 9362 3124 9362 3122 9360 3120 9360
      3112 9416
TIME...MOT...LOC 1842Z 255DEG 30KT 3122 9417

50
Local storm report, Apr 19, 1:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
145 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     5 SW NATCHEZ            31.62N 93.10W
04/19/2020                   NATCHITOCHES       LA   LAW ENFORCEMENT

            TREE DOWN AND POWER LINES DOWN IN THE FLORA
            COMMUNITY.

&&

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:13 PM CDTSpecial Weather StatementSHVBossier, Caddo62 min
Apr 18, 9:59 PM CDTSpecial Weather StatementSHVBossier, Claiborne, Webster46 min
Apr 19, 10:17 AM CDTSpecial Weather StatementSHVSabine43 min
Apr 19, 10:33 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine42 min
Apr 19, 10:47 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto43 min
Apr 19, 11:06 AM CDTSpecial Weather StatementSHVGrant, Winn39 min
Apr 19, 11:06 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster39 min
Apr 19, 11:24 AM CDTSpecial Weather StatementSHVOuachita51 min
Apr 19, 11:40 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Natchitoches, Red River, Winn65 min
Apr 19, 11:48 AM CDTSevere Thunderstorm WarningSHVSabine57 min
Apr 19, 12:08 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine67 min
Apr 19, 12:34 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine41 min
Apr 19, 1:01 PM CDTFlash Flood WarningSHVOuachita5 hr
Apr 19, 1:06 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn54 min
Apr 19, 1:09 PM CDTSpecial Weather StatementSHVDe Soto51 min
Apr 19, 1:19 PM CDTTornado WarningSHVGrant, Natchitoches, Winn41 min
Apr 19, 1:39 PM CDTSevere Thunderstorm WarningSHVCaldwell, LaSalle, Winn52 min
Apr 19, 1:51 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle, Winn54 min
Apr 19, 2:12 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto, Red River, Sabine48 min
Apr 19, 2:36 PM CDTSpecial Weather StatementSHVSabine39 min
Apr 19, 2:43 PM CDTSevere Thunderstorm WarningSHVSabine50 min
Apr 19, 2:47 PM CDTSpecial Weather StatementSHVBienville43 min
Apr 19, 4:00 PM CDTSevere Thunderstorm WarningSHVSabine45 min
Apr 19, 4:15 PM CDTSpecial Weather StatementSHVNatchitoches, Winn60 min
Apr 19, 4:34 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine56 min
Apr 19, 5:08 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn52 min

Nearby

Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.